# SDR AC2A072831

- Difficulty date: April 26, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 9,401 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 000630
- Condition: Cracked
- Location: Engine
- Part time: 187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED. REPLACED WITH NEW EXHAUST.
